# SDR CALA0600209

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 64,524 hours, 29,307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE AFT CARGO COMPARTMENT FIRE WARNING LIGHT ILLUMINATED WHILE EN ROUTE TO IAH FROM ATL.  BOTH FIRE BOTTLES WERE DISCHARGED AND THE AIRCRAFT WAS DIVERTED TO BHM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAILURE.  THE AFT CARGO COMPARTMENT B3 FIRELOOP WAS REMOVED AND REPLACED IAW MM 26-16-10 AND GROUNDS TO ALL THREE DETECTORS WERE CLEANED.  IN ADDITION, THE FIRE SUPRESSION CONTROL PANEL WAS REPLACED IAW MM 26-23-10 DUE TO FAILING PRESS TO TEST.  BOTH FIRE BOTTLES, DIVERTER VALVE, METERING VALVE, AND FILTERS WERE REMOVED AND REPLACED IAW MM 26-23-10.
